mgr Robert Jankowski

Publikacje

  1. R. Jankowski, M. Nockowska-Rosiak, E. Schmeidel, B. Łupińska
    Monotonic solutions of a higher-order neutral difference system
    Discrete Contin. Dyn. Syst. (B) 23 (2018), no. 1, 253-261.
    DOI10.3934/dcdsb.2018017
  2. E. Girejko, R. Jankowski, E. Schmeidel
    Model matematyczny opisujący zachowanie nietoperzy zamieszkujących dziuple
    Centrum Zastosowań Matematyki, Portal Internetowy, Wydział Fizyki Technicznej i Matematyki Stosowanej PG, 2015, pp. 1-11.
  3. M. Zdanowicz, R. Jankowski
    Bounded solutions of k-dimensional system of difference equations
    TRANSCOM 2015 Proceedings, Section 8, Natural Sciences (Applied Mathematics), Social Sciences, Jun 22-24, University of Zilina (conf. org.) (Z. Gašová, M. Mokryš Ed(s).), TRANSCOM Proceedings , (publ. by) EDIS - Publishing Institution of the University of Zilina, Slovakia, 2015, pp. 90-94.
  4. M. Galewski, R. Jankowski, M. Nockowska-Rosiak, E. Schmeidel
    On the existence of bounded solutions for nonlinear second order neutral nonlinear difference equations
    Electron. J. Qual. Theory Differ. Equ. 72 (2014), 1-12.
  5. R. Jankowski, E. Schmeidel
    Almost oscillation criteria for second order neutral difference equation with quasidifferences
    Int. J. Difference Equ. 9 (2014), no. 1, 77-86.
  6. R. Jankowski, E. Schmeidel
    Almost oscillatory solutions of second order neutral difference equations of neutral type
    Recent Advances in Delay Differential and Difference Equations, Jul 15-19, Department of Mathematics, Faculty of Information Technology, University of Pannonia (conf. org.) (F. Hartung, M. Pituk Ed(s).), PROMS vol. 94, (publ. by) Springer Verlag, 2014, pp. 121-130.
    DOI10.1007/978-3-319-08251-6_4
  7. R. Jankowski, E. Schmeidel
    Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences
    Discrete Contin. Dyn. Syst. (B) 19 (2014), no. 8, 2691-2696.
    DOI10.3934/dcdsb.2014.19.2691
  8. R. Jankowski, E. Schmeidel, J. Zonenberg
    Boundedness of solutions of neutral type nonlinear difference system with deviating arguments
    Recent Results in Pure and Applied Mathematics, Podlasie 2014 (A. Gomolińska, A. Grabowski, M. Hryniewicka, M. Kacprzak, E. Schmeidel Ed(s).), Białystok Technical University Publishing Office, 2014, pp. 91-99.
  9. R. Jankowski, E. Schmeidel, J. Zonenberg
    Oscillatory properties of solutions of the fourth order difference equations with quasidifferences
    arXiv.org (2014), (on-line first).
  10. R. Jankowski, E. Schmeidel, J. Zonenberg
    Oscillatory properties of solutions of the fourth order difference equations with quasidifferences
    Opuscula Math. 34 (2014), no. 4, 789-797.
    DOI10.7494/OpMath.2014.34.4.789
  11. M. Galewski, R. Jankowski, M. Nockowska-Rosiak, E. Schmeidel
    On the existence of bounded solutions for nonlinear second order neutral nonlinear difference equations
    arXiv.org (2013), (on-line first).
  12. R. Jankowski, E. Schmeidel
    Almost oscillation criteria for second order neutral difference equation with quasidifferences
    arXiv.org (2013), (on-line first).
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .